# SDR AALA201809269009

- Difficulty date: September 23, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 35,637 hours, 12,550 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L3 DOOR DAMPENER PRESSURE WAS LOW.  SERVICED DAMPENER BOTTLE IAW AMM 52-22-00.
